# SDR EIA980378

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Dirty
- Location: Landing Gear
- Part time: 52,203 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ABQ - ON APPROACH TO KDEN, NO SAFE GEAR DOWN INDICATION, LOW APPROACH FLOWN AND TOWER REPORTED GEAR HANGING.  RETURNED TO ABQ, EMERGENCY GEAR EXTENSION CHECKLIST RUN,  ACCOMPLISHED LOW APPROACH AT ABQ, AND LANDED WITH 6000 LBS FUEL.  CLEANED AND RESEATED DIMMER BOTTOM CANNON  PLUG PER MM 32-61-00 AND OPS CHECKED NORMAL.  (M)
